# SDR FDEA201210233713

- Difficulty date: October 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 377 LBL 24 HAS CORROSION ON TRACK FLANGES.  CORROSION REMOVED AS PER SRM 51-10-02 REV 106.  MATERIAL THICKNESSS REMOVED 0.032 INCHES.  FOUND EXCEEDED LIMITS 10% AS PER SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 106.  SEAT TRACK REMOVED AS PER SRM51-40-02 REV 106.  SEAT TRACK FABRICATED AS PER DWG 141N5131 SHT 1 REV A. INSTALLED AS PER DWG 141N5130 SHT 1 REV F.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
